On random measures on spaces of trajectories and strong and weak solutions of stochastic equations

  • A. A. Dorogovtsev


We investigate stationary random measures on spaces of sequences or functions. A new definition of a strong solution of a stochastic equation is proposed. We prove that the existence of a weak solution in the ordinary sense is equivalent to the existence of a strong measure-valued solution.
How to Cite
Dorogovtsev, A. A. “On Random Measures on Spaces of Trajectories and Strong and Weak Solutions of Stochastic Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 56, no. 5, May 2004, pp. 625–633, https://umj.imath.kiev.ua/index.php/umj/article/view/3782.
Research articles